# SDR DL757010155

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 29,239 hours, 14,009 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT.  MTC ISOLATED PACKS AND FANS AND DETERMINED RT RECIRC FAN TO BE THE SOURCE OF ODOR.  PULLED AND COLLARD C/BS FOR RT RECIRC FAN AT P37 PNL-CBS J5 AND D7.  FWD MCO AND PLAC PER MEL 21-25-01A.  RT RECIRC FAN SELECTED OFF.
